Jackrabbit densities on fair and good condition Chihuahuan desert range. Daniel, A.; Holechek, J.; Valdez, R.; Tembo, A.; Saiwana, L.; Fusco, M.; and Cardenas, M. Journal of Range Management, 46:524–528, 1993.
bibtex   
@ARTICLE{Danetal93,
  author = {Daniel, A. and Holechek, J. and Valdez, R. and Tembo, A. and Saiwana,
	L. and Fusco, M. and Cardenas, M. },
  title = {Jackrabbit densities on fair and good condition {C}hihuahuan desert
	range},
  journal = {Journal of Range Management},
  year = {1993},
  volume = {46},
  pages = {524--528},
  subdatabase = {distance}
}
Downloads: 0